Highlighted
Member
Posts: 217
Registered: ‎30-03-2017

Re: Gemcarbo chemo side effects

hi Julie, sorry you are suffering alone. Do let your doctor know about your symptoms. if you have a bcn speak to him/her. other contact the nurses on this site, they are very kind and helpful.

Ramade x

Community Champion
Posts: 4,501
Registered: ‎01-05-2012

Re: Gemcarbo chemo side effects

[ Edited ]

Hi Julie

Sorry to hear you are feeling like this.  I'm not sure there is anyone else on gemcarb at the moment so thats probably why you have not had any response from anyone. Maybe you can call your chemo unit/oncologist to see if this is normal or be able to see someone today?  It's always worrying when you start a new treatment and you are not sure of how it will affect you.

Hugs

Nicky x

Edited: ps I've just read your other post and it seems this is your 3rd cycle of gemcarb? Maybe it is worth giving the unit a call if this isnt how you felt on the other 2 cycles?

Member
Posts: 4
Registered: ‎05-12-2018

Gemcarbo chemo side effects

Anyone out there having Gemcarbo for liver / bone mets ?
My liver area feels tight and sore when I breath in , I had chemo 2 days ago.
Anyone else felt this , I’m panicking and now feel like I have a lump in my throat re anxiety I think 😩🙈

Julie x